MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facslyric¿ it failed to pull away aspiration completely during sit flush causing carry over between samples.No patient injuries were reported.The following information was provided by the initial reporter: waste is not being pulled away completely.Machine failed to pull away aspiration during sit flush causing carry over between samples.
 
Additional Manufacturer Narrative
H.6: investigation summary: based on the investigation results, the reported contamination carry over issue was confirmed.The cause of the complaint was a clogged waste line.The customer attempted to resolve the issue on their own by replacing the sample line, but this did not resolve the issue.A field service engineer (fse) was sent onsite for a field service visit, and they were able to confirm that there was a clog in the sit flush drain line.The fse then cleared the debris with warm bleached water and several sit flushes.Finally, the fse completed pqc and abort count checks and confirmed that the instrument was performing to bd specifications.There was no impact to customer or patient safety due to this event.A return sample was not requested for evaluation as the root cause of the issue was identified without requiring a sample analysis.4 complaints regarding similar issues regarding clogged tubing and resulting carryover were identified within 12 months of this event.Device history record (dhr) review was not required as the root cause was identified in the field.
 
Event or Problem Description
It was reported that while using bd facslyric¿ it failed to pull away aspiration completely during sit flush causing carry over between samples.No patient injuries were reported.The following information was provided by the initial reporter: waste is not being pulled away completely machine failed to pull away aspiration during sit flush causing carry over between samples.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key21892324
Report Number3027394506-2025-00019
Device Sequence Number15478236
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)220907
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown